| Catalog Number |
257000090 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2008
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received.After review of medical records, it was indicated that during the primary surgery, the size 3 summit stem was found to be 1-2 mm more proud than the broach.When the stem inserter was removed, it was quite tight within the femoral stem and as this was being wiggled back and forth to be removed, a small longitudinal unicortical fracture of the greater trochanter occurred.Doe: (b)(6) 2008.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary the instrument associated with this report was not returned.The root cause could not be determined.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot null.Device history batch null.Device history review null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.